Algorithms for inversion of diagonal plus semiseparable operator matrices

Y. Eidelman, I. Gohberg

Research output: Contribution to journalArticlepeer-review

Abstract

Let H be a Hilbert space and R:H → H be a bounded linear operator represented by an operator matrix which is a sum of a diagonal and of a semiseparable type of order one operator matrices. We consider three methods for solution of the operator equation Rx = y. The obtained results yields new algorithms for solution of integral equations and for inversion of matrices.

Original languageEnglish
Pages (from-to)172-211
Number of pages40
JournalIntegral Equations and Operator Theory
Volume44
Issue number2
DOIs
StatePublished - 2002

Fingerprint

Dive into the research topics of 'Algorithms for inversion of diagonal plus semiseparable operator matrices'. Together they form a unique fingerprint.

Cite this